# SDR 0600893256

- Difficulty date: May 3, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 24,814 hours, 11,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 2060
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 29,611 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT CIRCUIT BREAKER H5 POPPED AND AISLE LIGHTS CAME ON.  LIGHTS WERE TURNED OFF IN FLIGHT, THEN SWITCHED TO ARMED FOR LANDING.  REPLACED EPSU  32-3350-9-0010 S/N 02060 AND BATTERY PACK.
